It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • Swelling due to medications.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-05-2017, 01:54 AM   #1
    Birdie26
    Newbie
    (female)
     
    Birdie26's Avatar
     
    Join Date: Nov 2017
    Posts: 2
    Birdie26 HB User
    Swelling due to medications.

    Hello, I have a question. I have chronic back pain, siatica and so on. I've been on morphine, percocet, flexeril, celebrex and others for almost 10 years now. Just revemtly I've noticed whenever I take pervocet my feet, ankles, and legs swell. They never have before. It's been the last year or so. Is this normal? Or something I should worry about? It is painful though. Not sure what to think. I'm most positive it's the percocet though. Cause when I'm not taking them there is no swelling.

     
    The following user gives a hug of support to Birdie26:
    tortoisegirl (11-11-2017)
    Sponsors Lightbulb
       
    Old 11-11-2017, 11:15 AM   #2
    tortoisegirl
    Senior Veteran
    (female)
     
    Join Date: Mar 2012
    Location: Washington
    Posts: 1,204
    tortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB User
    Re: Swelling due to medications.

    I'd consult with your doctor and/or pharmacist. I haven't heard of that being a common potential side effect. Any chance you typically take the Percocet for increased pain due to increased activity, and it is the activity that is causing the swelling?
    __________________
    Kate
    constant headache since 2006

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    12 weeks after tkr and struggling. Ozziegee Knee & Hip Problems 3 01-21-2018 05:50 AM
    Swelling in back from ... spinal cord damage? brainskaput Spinal Cord Disorders 5 11-15-2014 05:13 AM
    C5-6 Severe bilateral foraminal narrowing due to disc and uncovertebral osteophyte hbhtwa1984 Spinal Cord Disorders 6 11-11-2013 08:18 PM
    face swelling as a symptom? thefourthmairi Thyroid Disorders 4 02-16-2012 01:55 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:17 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!